# SDR ASOA2012122002685

- Difficulty date: December 16, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,738 hours, 16,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY CEILING LIGHT LENS COVER AT ROW 12 DAMAGED.  R & R INTERIOR EMERGENCY CEILING LIGHT LENS COVER AT ROW 12 IAW AMM 33-51-16.
